# SDR SWIA2024031100210

- Difficulty date: February 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N836SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15459
- Aircraft time: 8,002 hours, 7,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY SILL HAS MULTIPLE AREA'S OF PITTING. FLAGGED   (C-CHECK RO 3/9/2024)   	REMOVED AND INSTALLED NEW SILL LOWER AT AFT BAGGAGE BAY DOOR REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-13-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01, DWG#MM670-35085 REVL. COMPLIED WITH SKYWEST SKY CARD 51-900-1002-SKY AND M-337 LEAK CHECK GOOD.
